# SDR SWIA2020050150423

- Difficulty date: March 6, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409.00+5 RBL9 THRU FS409.00+119 RBL9  FLOOR SUPPORT UPPER CAP SURFACE FOUND TO BE OUT OF LIMITS FOLLOWING CORROSION REMOVAL.   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED FLOOR SUPPORT FS409+5 - FS409+119 RBL9  DUE TO CORROSION OUT OF LIMITS  IAW CRJ200 AMM SRM NDTM. ALSO BOMBARDIER DRAWING. COMPLIED WITH SKY CARD (CL600-2B19) STRUCTURAL REPAIR. WEIGHT AND BALANCE NOT AFFECTED, REPLACEMENT PART EQUAL WEIGHT TO ORIGINAL.
